Advertisement

Mathematische Annalen

, Volume 290, Issue 1, pp 31–62 | Cite as

On the adjunction theoretic classification of projective varieties

  • Mauro C. Beltrametti
  • M. Lucia Fania
  • Andrew J. Sommese
Article

Keywords

Projective Variety Theoretic Classification 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B 1]
    Badescu, L.: On ample divisors. Nagoya Math. J.86, 155–171 (1982)Google Scholar
  2. [B 2]
    Badescu, L.: On ample divisors. II. Proceedings of the Week of Algebraic Geometry, Bucharest 1980. Teubner Texte Z. Math. (Leipzig), 12–32 (1981)Google Scholar
  3. [B 3]
    Badescu, L.: Hyperplane sections and deformations. Proceedings of the Week of Algebraic Geometry, Bucharest 1982. Lect. Notes Math., vol. 1056, pp. 1–33. Berlin Heidelberg New York: Springer 1984Google Scholar
  4. [BBS]
    Beltrametti, M., Biancofiore, A., Sommese, A.J.: Projectiven-folds of log-general type. I. Trans. Am. Math. Soc.314, 825–849 (1989)Google Scholar
  5. [BFS]
    Beltrametti, M., Fania, M.L., Sommese, A.J.: On the discriminant variety of a projective manifold. PreprintGoogle Scholar
  6. [E1]
    Ein, L.: Varieties with small dual varieties. I. Invent. Math.86, 63–74 (1986)Google Scholar
  7. [E2]
    Ein, L.: Varieties with small dual varieties. II. Duke Math. J.52, 895–907 (1985)Google Scholar
  8. [Fa]
    Fania, M.L.: Configurations of −2 rational curves on sectional surfaces ofn-folds. Math. Ann.275, 317–325 (1986)Google Scholar
  9. [FS1]
    Fania, M.L., Sommese, A.J.: On the minimality of hyperplane sections of Gorenstein threefolds. Contributions to several complex variables (ed. by A. Howard and P.-M. Wong). Aspects of Mathematics, vol. E9, pp. 89–114. Braunschweig: Vieweg 1986Google Scholar
  10. [FS2]
    Fania, M.L., Sommese, A.J.: On the projective classification of smoothn-folds withn even. Ark. Mat.27, 245–256 (1989)Google Scholar
  11. [F1]
    Fujita, T.: Semi-positive line bundles. J. Univ. Tokyo, Sect. IA Math.30, 353–378 (1983)Google Scholar
  12. [F2]
    Fujita, T.: On polarized manifolds whose adjoint bundles are not semipositive. Algebraic Geometry, Sendai, 1985. Adv. Stud. Pure Math.10, 167–178 (1987)Google Scholar
  13. [F3]
    Fujita, T.: Remarks on quasi-polarized varieties. Nagova Math. J.115, 105–123 (1989)Google Scholar
  14. [F4]
    Fujita, T.: Classification theories of polarized varieties. London Math. Soc. Lect. Note Ser., vol. 155. Cambridge: Cambridge University Press 1990Google Scholar
  15. [Fu]
    Fulton, W.: Intersection theory. Ergeb. Math., 2. Berlin Heidelberg New York: Springer 1984Google Scholar
  16. [KMM]
    Kawamata, Y., Matsuda, K., Matsuki, K.: Introduction to the minimal model problem. Algebraic Geometry, Sendai, 1985. Adv. Stud. Pure Math.10, 283–360 (1987)Google Scholar
  17. [LP]
    Lanteri, A., Palleschi, M.: Projective manifolds containing many rational curves. Indiana Univ. Math. J.36, 857–865 (1987)Google Scholar
  18. [Sa]
    Sato, E.: Varieties which contain many lines. Max Planck Institut für Math. preprint, 86-2Google Scholar
  19. [S1]
    Sommese, A.J.: Hyperplane sections of projective surfaces. I. The adjunction mapping. Duke Math. J.46, 377–401 (1979)Google Scholar
  20. [S2]
    Sommese, A.J.: On the minimality of hyperplane sections of projective threefolds. J. Reine Angew. Math.329, 16–41 (1981)Google Scholar
  21. [S3]
    Sommese, A.J.: Configurations of −2 rational curves on hyperplane sections of projective threefolds. Classification of Algebraic and Analytic Manifolds (ed. K. Ueno). Prog. Math., vol. 39, Basel: Birkhäuser 1983Google Scholar
  22. [S4]
    Sommese, A.J.: On the adjunction theoretic structure of projective varieties. Complex Analysis and Algebraic Geometry. Proceedings Göttingen 1985. Lect. Notes Math., vol. 1194, pp. 175–213. Berlin Heidelberg New York: Springer 1986Google Scholar
  23. [S5]
    Sommese, A.J.: On the nonemptiness of the adjoint linear system of a hyperplane section of a threefold. J. Reine Angew. Math.402, 211–220 (1989); Erratum, J. Reine Angew. Math.411, 122–123 (1990)Google Scholar
  24. [SV]
    Sommese, A.J., Van de Ven, A.: On the adjunction mapping. Math. Ann.278, 593–603 (1987)Google Scholar
  25. [Z]
    Zariski, O.: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math.76, 560–615 (1962)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Mauro C. Beltrametti
    • 1
  • M. Lucia Fania
    • 2
  • Andrew J. Sommese
    • 3
  1. 1.Dipartimento di MatematicaUniversità di GenovaGenovaItaly
  2. 2.Dipartimento di MatematicaUniversità di L'AquilaL'AquilaItaly
  3. 3.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations